# SDR HEEA0012709

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911HM
- Make and model: Bolkms BO105S
- Aircraft serial: S683
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 4530103
- Condition: Failed
- Location: Cockpit
- Component: ARNAV21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN FALLS OFF LINE, DISPLAY AND HISTORY HAS SAME PROBLEMS. SENT TO ARNAV SYSTEMS, INC. FOR WARRANTY REPAIR.  TIME SINCE REPAIR 24:50.
